# SDR 9723163213

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: VFT300A1AMDTA
- Condition: Faulted
- Location: Fuselage
- Part time: 18,053 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, RECEIVED VENT SKIN VALVE FAULT AND UNABLE TO PRESSURIZE AIRCRAFT.  DIVERTED TO MKE AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE SKIN AIR OUTLET VALVE.  OPERATIONAL CHECK OK.
